A posteriori error estimates for mixed finite element solutions of convex optimal control problems

Chen, Yanping and Liu, Steve Wenbin (2008) A posteriori error estimates for mixed finite element solutions of convex optimal control problems. Journal of Computational and Applied Mathematics, 211 (1). pp. 76-89. ISSN 0377-0427. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.cam.2006.11.015

Abstract

In this paper,we present an a posteriori error analysis for mixed finite element approximation of convex optimal control problems.We derive a posteriori error estimates for the coupled state and control approximations under some assumptions which hold in many applications.Such estimates can be used to construct reliable adaptive mixed finite elements for the control problems.

Item Type: Article
Uncontrolled keywords: adaptive remeshing schemes a posteriori error estimator mixed finite element convex optimal control problems
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Suzanne Duffy
Date Deposited: 10 Feb 2009 09:46
Last Modified: 23 Jun 2014 11:01
Resource URI: http://kar.kent.ac.uk/id/eprint/14968 (The current URI for this page, for reference purposes)
  • Depositors only (login required):